# SDR ASAA2023031742409

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,744 hours, 17,586 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AUTO DOWN -2 CAPTAIN SIDE RADAR WAS SHOWING FULL GROUND RETURN. FO RADAR SHOWED NORMAL RETURN. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE CHECK PER B737-800 FIM 34-43 TASK 801. NO FAULT FOUND. PERFORMED GOOD WRX SYSTEM TEST PER B737-800 AMM 34-43-00-730-802-00.
